# SDR DL72K001643

- Difficulty date: August 24, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 62,602 hours, 48,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 1050 AND STRINGER 28R WAS FOUND WITH TWO AREAS OF CORROSION.  THE CORROSION WAS REMOVED WITH TWO 8 X 1 INCH CUTOUTS IN THE SKIN.  THE CUTOUTS WERE REPAIRED WITH A SINGLE EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 378309-14, REV A.
